Alert archive / Idaho / Wind Advisories in 2013
Wind Advisory 26, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Sep 28, 2013, 12:55 PM MDT. It took effect at Sep 29, 2013, 7:34 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2013, 12:55 PM MDT (18:55 UTC)
- In effect from
- Sep 29, 2013, 7:34 AM MDT
- Expired
- Sep 29, 2013, 7:58 PM MDT
- In force
- 12 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
530 WWUS75 KPIH 281855 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1255 PM MDT SAT SEP 28 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN SUNDAY... IDZ020-021-291000- /O.NEW.KPIH.WI.Y.0026.130929T1800Z-130930T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 1255 PM MDT SAT SEP 28 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. * TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
645 WWUS75 KPIH 291004 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 404 AM MDT SUN SEP 29 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY... IDZ020-021-292230- /O.NEW.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ /O.CON.KPIH.WI.Y.0026.130929T1800Z-130930T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 404 AM MDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-292230- /O.NEW.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 404 AM MDT SUN SEP 29 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY MONDAY... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...MID MORNING MONDAY THROUGH EARLY MONDAY EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX...BURLEY...RUPERT AND AMERICAN FALLS. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 AS WELL AS I - 86 WILL BE IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
444 WWUS75 KPIH 291334 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 734 AM MDT SUN SEP 29 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY AND MONDAY... IDZ020-021-300300- /O.EXT.KPIH.WI.Y.0026.130929T1334Z-130930T0300Z/ /O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 734 AM MDT SUN SEP 29 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING...AND FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING...AND MONDAY MORNING THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-300300- /O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 734 AM MDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...MID MORNING MONDAY THROUGH MONDAY EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX...BURLEY...RUPERT AND AMERICAN FALLS. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 AS WELL AS I - 86 WILL BE IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
444 WWUS75 KPIH 291636 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1036 AM MDT SUN SEP 29 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY AND MONDAY... IDZ017-300300- /O.EXA.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/ /O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 1036 AM MDT SUN SEP 29 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...THROUGH 9 PM THIS EVENING...AND MID MORNING MONDAY THROUGH MONDAY EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE BURLEY...RUPERT...AND SHOSHONE. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ020-021-300300- /O.CON.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/ /O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 1036 AM MDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING...AND MONDAY MORNING THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
971 WWUS75 KPIH 300158 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 758 PM MDT SUN SEP 29 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN MONDAY... IDZ017-020-021-301000- /O.CAN.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/ /O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...AND BLACKFOOT. 758 PM MDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... ...WIND ADVISORY IS CANCELLED FOR THE REMAINDER OF THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY FOR THE REMAINDER OF THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...MONDAY MORNING THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Sep 28, 3:51 AM MDT, 9 hours 4 minutes earlier.
Area forecast discussion, Sep 28, 3:51 AM MDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 351 AM MDT SAT SEP 28 2013 .DISCUSSION...TODAY THROUGH NEXT SATURDAY. CURRENT WATER VAPOR IMAGERY SHOWS UPPER LEVEL CLOUDS MOVING INTO THE AREA WITH ZONAL FLOW AHEAD OF A DEEP UPPER LEVEL LOW LOCATED CURRENTLY OFF THE BRITISH COLUMBIA COAST. CURRENT MODEL RUNS HAVE CHANGED FROM RECENT RUNS TRENDING WITH CONSIDERABLE MORE WIND AND PRECIPITATION SUNDAY INTO MONDAY. WINDS WILL BE AT OR SLIGHTLY BELOW WIND ADVISORY LEVELS ON SUNDAY. MONDAY A WIND ADVISORY WILL LIKELY BE NEEDED. A HIGH WIND WARNING IS NOT OUT OF THE POSSIBILITY FOR MONDAY EITHER AT THIS POINT. WINDS REMAIN ELEVATED FOR TUESDAY AS WELL. SUNDAY NIGHT INTO MONDAY LOOK FOR GOOD PRECIPITATION CHANCES ACROSS THE AREA WITH VALLEY RAIN AND MOUNTAIN SNOW. SNOW LEVELS WILL START AT 8000 FEET ACROSS THE CENTRAL MOUNTAINS SUNDAY AND DROP TO 7000 TO 6500 FEET BY MONDAY NIGHT. LOOK FOR 5 TO 10 INCHES OF SNOW ABOVE 7500 FEET WITH UP TO 15 INCHES FOR HIGHER PEAKS ACROSS THE WESTERN CENTRAL MOUNTAINS FOR EARLY SUNDAY INTO MONDAY. A WINTER WEATHER ADVISORY WILL LIKELY BE NEEDED. BECAUSE OF STRONG WINDS A WINTER WARNING MAY BE MORE APPROPRIATE. WILL EVALUATE THE NEXT MODEL RUN BEFORE ISSUING AN HEADLINE. TUESDAY LOOK FOR DRIER CONDITIONS BEFORE THE NEXT UPPER LEVEL LOW DROPS INTO THE AREA WEDNESDAY INTO THURSDAY. RIDGING WILL START BUILDING IN BY THE END OF THE PERIOD ON SATURDAY. LOOK FOR NEAR NORMAL TEMPERATURES TODAY THROUGH MONDAY BEFORE DROPPING BELOW NORMAL TUESDAY THROUGH THE REST OF THE PERIOD. WYATT && .AVIATION...NEARLY ZONAL FLOW IN PLACE WITH SHORTWAVE MOVING THROUGH NORTHERN PORTIONS OF EAST IDAHO. COULD SEE SOME SHOWERS IN HIGHER ELEVATION AREAS PARTICULARLY WHERE ORTHOGRAPHICALLY ENHANCED BY WESTERLY FLOW IN CENTRAL MOUNTAINS AND EXTREME NORTHEAST CORNER. THESE SHOWERS COULD BRING CEILINGS DOWN TO IFR/MVFR OTHERWISE VFR CONDITIONS EXPECTED MOST AREAS TODAY AND TONIGHT. WINDS INCREASE THIS AFTERNOON TO 15-20KTS MOST AREAS THOUGH ARCO DESERT COULD SEE HIGHER VALUES. DMH && .FIRE WEATHER...STRONG NEARLY ZONAL FLOW PUSHING INTO EASTERN IDAHO WITH CLOUD COVER AND ORTHOGRAPHIC PRECIPITATION MAINLY CENTRAL MOUNTAINS AND NEAR DIVIDE. REST OF THE REGION SHOULD STAY DRY TODAY. WINDS BEGIN TO INCREASE UNDER THE INFLUENCE OF THE STRONG FLOW ALOFT BUT SUNDAY INTO MONDAY SHOULD SEE THE BIGGEST CHANGES. LEADING EDGE OF NEXT UPPER TROUGH SLIDES INTO THE REGION WITH VERY STRONG WINDS ALOFT AND AMPLE MOISTURE. ASIDE FROM INCREASED CHANCES OF PRECIPITATION INCLUDING SNOW AT HIGH ELEVATIONS MAINLY ABOVE 7500 FT...STRONG WINDS WILL BE THE STORY WITH POTENTIAL FOR SUSTAINED WINDS NEAR OR ABOVE 30 MPH. MODEL TRENDS HAVE BEEN TO STRENGTHEN THIS SYSTEM WITH EACH RUN SO WOULD NOT BE SURPRISED TO SEE THESE FORECAST VALUES CONTINUE TO CREEP UP. REGARDLESS...SURFACE REMAINS TOO MOIST FOR ANY SIGNIFICANT FIRE CONCERNS EVEN WITH THE STRONGER WINDS. DMH && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 28, 5:00 AM MDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 500 AM MDT SAT SEP 28 2013 IDZ017>025-031-032-291100- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 500 AM MDT SAT SEP 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT LOOK FOR INCREASING WINDS TODAY WITH GUSTS OF 30 MPH ACROSS THE SNAKE RIVER PLAIN. LIGHT SNOW ABOVE 8000 FT WILL START LATE THIS AFTERNOON INTO THE EVENING IN ZONAL FLOW ACROSS THE WESTERN CENTRAL MOUNTAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOOK FOR MODERATE TO STRONG WINDS SUNDAY THROUGH TUESDAY. WIND ADVISORIES WILL LIKELY BE NEEDED EACH OF THESE DAYS WITH WINDS RANGING FROM 25 TO 40 MPH. MONDAY WINDS MAY BE EVEN STRONGER POSSIBLY WARRANTING A HIGH WIND WARNING. EARLY SUNDAY INTO MONDAY EXPECT 5 TO 10 INCHES OF SNOW WITH LOCALLY HIGHER AMOUNTS ABOVE 7500 FEET ACROSS THE WESTERN CENTRAL MOUNTAINS. THESE SNOW AMOUNTS COMBINED WITH BLOWING AND DRIFTING SNOW WILL MAKE DRIVING HAZARDOUS OVER MOUNTAIN PASSES. A WINTER WEATHER ADVISORY WILL LIKELY BE NEEDED. LATE WEDNESDAY INTO THURSDAY ANOTHER SYSTEM WILL MOVE INTO THE AREA BRINGING MOUNTAIN SNOW PARTICULARLY OVER THE SOUTHEAST AND EASTERN HIGHLANDS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 1:22 PM MDT | Winter Weather Advisory | PIH | 47 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.